Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Zeros of certain Bessel functions of fractional order


Author: Milton Abramowitz
Journal: Math. Comp. 1 (1945), 353-354
MSC: Primary 65.0X
MathSciNet review: 0011176
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1945-0011176-7
Article copyright: © Copyright 1945 American Mathematical Society